# SDR AALA20150824011

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 43,467 hours, 18,191 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, THE RT WING BODY OVERHEAT LIGHT ILLUMINATED & REMAINED ILLUMINATED UNTIL AFTER LANDING.  ACCOMPLISHED FIM TASK 26-18-00-810-801, BITE TEST SHOWS FAULT CODE 64.  FOUND RT FWD STRUT CAVITY OVERHEAT DETECTOR BAD.  R & R DETECTOR.  TESTED NORMAL IAW AMM 26-11-00.
